# SDR DL777090644

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 42,480 hours, 6,108 cycles
- Engine time: 42,494 hours, 6,109 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Pump
- Condition: Loose
- Location: Nr 1 Hyd System
- Part time: 42,494 hours, 6,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENG RUN FOUND HYD PUMP BACKING OUT AT THE 2 O`CLOCK POSITION.  REMOVED HYD PUMP FOR ACCESS TO DAMAGED STUD.  REMOVED AND REPLACED NR 1 ENG PER TRANSMITTAL 11T003.
